(Non)differentiability and asymptotics for potential densities of subordinators

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (17), pp.470-503
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00707384
Contributeur : Philippe Macé <>
Soumis le : mardi 12 juin 2012 - 15:38:26
Dernière modification le : mardi 11 octobre 2016 - 15:10:26

Identifiants

  • HAL Id : hal-00707384, version 1

Collections

Citation

L. Döring, M. Savov. (Non)differentiability and asymptotics for potential densities of subordinators. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (17), pp.470-503. <hal-00707384>

Partager

Métriques

Consultations de la notice

30